# SDR HEEA061796

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Audio Control
- Part number: AMS41A
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO RECEPTION ON HEADSETS.  PERFORMED PRELIMINARY INSPECTION AND FOUND SIDETONE LEVEL WEAK AND COULD NOT BE ADJUSTED TO MFG SPECS.
